Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have pemphigus vulgaris. Getting gas problem after taking pulse treatment. Proper diagnosis?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
Dear sir, My mother age is 50 and she is suffering from Phemphigus vulgaris and taking pulse treatment but after taking pulse treatment everymonth she has got severe gas problem in the stomach and doctors said that it is common because of anti biotic used . Two days back we have taken Endoscopy and found that she has some wounds in the pipe where food goes. Doctor suggest to stop the pulse treatment and advised to take Gastric trouble medicines for 6 weeks , please suggest what food is recommended for her and she lost weight because she is not having food properly.

UPPER GI Endoscopy Report details :
Pre Medication Xylocaine Viscous/Spray
Oesophagus Hyperemia,erythema seen in the entire oesophagus ,
No Ulcers/strictures seen
H.P Biopsy
Endoscopic Diagnosis severe Oesophagitis-Drug Induced
Fundus Normal
Body Normal
Antrum Normal

D1 Normal
D2 Normal
Posted Tue, 5 Feb 2013 in Abdominal Pain
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later

Thanks for writing in

The information is suggestive of oesophagitis

Ask her to take medications regularly and follow this advise :

1] Avoid spicy, fermented meals
2] Do not have heavy meals
3] Avoid smoking and alcohol if used to
4] Wear loose clothes - to prevent reflux causing more damage
5] Do not stoop - to prevent reflux causing more damage
6] Do not lift heavy weights - to prevent reflux causing more damage
7] Raise the head end of your bed - to prevent reflux causing more damage
8] If Obese lose weight - to prevent reflux causing more damage
9] If under stress - Manage stress levels by meditation and exercise

Hope this helps

Do write back in case of concern
Wishing your mother a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor